# SDR CA060208011

- Difficulty date: February 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 36,601 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 25244392
- Condition: Fluctuates
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, M, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN AC WAS ABOUT 10 MIN FROM LANDING, ON DESCENT, ENG POWER LEVERS WERE RETARDED FROM 38 LBS OF TORQUE. THE RT ENGINE TQ AND T5 STARTED FLUCTUATING. RT POWER LEVER WAS BROUGHT BACK FURTHER BUT TQ AND T5 CONTINUED TO RISE. RT POWER LEVER WAS PUT TO IDLE AND PROP LEVER TO FULL FINE IN AN ATTEMPT TO REDUCE TQ AND T5 HOWEVER BOTH PARAMETERS STILL INCREASED FURTHER TO 55 LBS OF TQ AND 900 DEGREES ON T5. ENG WAS SHUT DOWN AND THE AC LANDED WITHOUT INCIDENT. FCU WAS REPLACED, RIGGED AND ENGINE RUN-UPS COMPLETED. AC WAS FLOWN BACK TO BASE. RT POWER SECTION WAS REMOVED AND SENT FOR AN OVER TORQUE INSPECTION, AND THE FCU SENT FOR REPAIR.   (TC NR 20060208011)
